# SDR AU970289

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pipe
- Part number: 27810321013
- Condition: Leaking
- Location: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR `UP' RIGID PIPE HOLED AND LEAKING - PIPE IS MANUFACTURED FROM ALUMINIUM ALLOY
